# SDR IXXA0500203S

- Difficulty date: January 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 200
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND CABIN FLOORBOARD DELAMINATED AT STATION 1120 TO STATION 1260 RIGHT BUTT LINE 54.  REMOVED DAMAGED FLOORBOARD, MANUFACTURED NEW FLOORBOARD, LOCATED, DRILLED AND INSTALLED NEW FLOORBOARD IAW DC8 SRM 51-3-0, 51-1-11 AND DOUGLAS SPEC 3932193.
